# SDR A6WA201140536

- Difficulty date: May 17, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,326 hours, 23,121 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON CENTER VERTICAL STIFFENER OF REAR BULKHEAD BEHIND 10TH STAGE VALVE.  REPAIRED DAMAGED AREA ON CENTER VERTICAL STIFFENER OF BULKHEAD IAW REO 601R-53-61-1523.
